Hi. Looking from advice just started taking Stalevo. Been struggling with my medication for some time and have been’weaned off’ ropinerol…. Was still taking sinemet but shakes came back so have been prescribed Stalevo. Started taking it on Saturday lunchtime but also had food poisoning or a gastric bug at the time so probably didn’t really start it until Sunday evening. I’ve been really struggling with side effects since yesterday morning and have been trying to contact everyone for advice all day to. I’m expecting GP call later but not convinced they will help.
Should I take my next tablet at 7.30
Really beginning to think medication is worse than the disease
I’m sorry that you haven’t heard from anyone on the forum sooner. Unfortunately, side effects to Parkinson’s medication is quite common, however, I’m sure this hasn’t been easy for you to cope with. Did you receive a call back from your GP?
It’s difficult to say when to take your medication because everyone is different, however, I hope that you were able to speak to your GP about this and they were able to advise you on how best to go forward your medication. If you’d like to speak to someone on our end about this, you can always speak to an adviser who would be happy provide some support here as well.
Please give us a call on 0808 800 0303 or if you’d prefer to email, please contact the helpline desk at [email protected].